Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 1, Pages 61–66 (Mi mz8119)  

Proof of a theorem of Lusin

V. G. Kanovei

Moscow State University of Transportation

Abstract: In [1, 2], Lusin published a theorem (with proof) asserting that a very simple set constructed by him is not Borel. Lunina [3] discovered an error in Lusin's proof. It is proved that Lusin's theorem is nonetheless valid.

Full text: PDF file (471 kB)

English version:
Mathematical Notes, 1978, 23:1, 35–37

Bibliographic databases:

UDC: 517.5
Received: 04.03.1977

Citation: V. G. Kanovei, “Proof of a theorem of Lusin”, Mat. Zametki, 23:1 (1978), 61–66; Math. Notes, 23:1 (1978), 35–37

Citation in format AMSBIB
\Bibitem{Kan78}
\by V.~G.~Kanovei
\paper Proof of a~theorem of Lusin
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 1
\pages 61--66
\mathnet{http://mi.mathnet.ru/mz8119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=498149}
\zmath{https://zbmath.org/?q=an:0422.04002|0414.04003}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 1
\pages 35--37
\crossref{https://doi.org/10.1007/BF01104883}


Linking options:
  • http://mi.mathnet.ru/eng/mz8119
  • http://mi.mathnet.ru/eng/mz/v23/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:596
    Full text:259
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021